MathSciNet Relay Station
MathSciNet bibliographic data
MR924781 (88m:13008) 13H10 (14M05)
Lê Tuấn Hoa; Ngô Việt Trung Corrigendum to: "Affine semigroups and Cohen-Macaulay rings generated by monomials'' [Trans. Amer. Math. Soc. 298 (1986), no. 1, 145–167; MR0857437 (87j:13032)]. Trans. Amer. Math. Soc. 305 (1988), no. 2, 857.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement